cyclical or not?

by MAgdalena
(Switzerland)

I am 57, I use BHRT (not stabilized yet). Dr. Jonathan Wright in his book suggest to use ALL hormones via vagina (creme). Also he stresses to use hormons cyclically "as Nature does it" untill the end (of life).
But NOT to have bleedings at the end of a cycle. Well I still DO get these bleedings even if weak.

Would u recommend to use the same amount progesterone (& BiEst also?) not cyclically but all the time/or with a break for like 3 days?

When I used 100 mg vaginally, I was very tired, I cant live like that. I used 50 mg vaginally, then I was not tired but then I did not have high enough levels of progesterone in blood serum. I mean the levels recommended by BHRT specialists. What shall I do in this case?

The last one: Dr Wirght & others also promote the usage of DHEA (& other hormones) in post-menopause. I Startet to use DHEA & got bleedings, maybe it is too high?
SO would you recommend the usage of DHEA & if so in which doses, if possible in vaginal creme, pls.

Thank you so much.

Comments for cyclical or not?

Click here to add your own comments

Mar 23, 2018
P.s.
by: Magdalena

I live in Switzerland & have no Doc around who REALLY understands how to treat with all the biohormones alltogether.

In a "better-aging" sense it is a complex thing: thyroid etc all depend on each other and different vitamins and microelements, etc..

I was expecting the reply to my questions from the Doc of this website but...

Mar 26, 2018
Cyclical or not
by: Joy

Hi Magdalena

I replied to your other post, see here https://www.progesteronetherapy.com/menopause-is-the-worst-thing-ever.html

Progesterone is excellent when inserted in the vagina at night. As stated in my previous post, I do not believe that any woman needs to take extra estrogen. Progesterone does cause one to bleed when first using it, it will be clearing the estrogen lining of your uterus. This will settle down as your body adjusts. The use of estrogen will keep you in a permanent state of estrogen dominance unless you use a high amount of progesterone. I suggest that you use progesterone every day with no breaks at all.

DHEA raises androgens, estrogens and prolactin, it causes cysts and can cause cancer.

Please read these.

https://www.mayoclinic.org/drugs-supplements-dhea/art-20364199?pg=2

https://community.breastcancer.org/forum/95/topics/699216?page=1#post_803014

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...